# SDR GTIA2022010436201

- Difficulty date: December 31, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N681NK
- Make and model: Airbus A321-231
- Aircraft serial: 7908
- Aircraft time: 13,579 hours, 5,791 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 36782
- Condition: Damaged
- Location: Zone 900
- Part time: 18 hours, 9 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEKLY CK FOUND MEGAPHONE ALARM PLUG PIN BROKEN-R+R FWD MEGAPHONE IAW AMM 25-65-51
